MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® I.C. ALL-SILICONE TEMP SENSING FOLEY CATHETER; TEMPERATURE-SENSING FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® I.C. ALL-SILICONE TEMP SENSING FOLEY CATHETER; TEMPERATURE-SENSING FOLEY CATHETER
Catalog Number 119312M
Medical Device Problem Code Calcified (1077)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that patient was on the increased intracranial pressure protocol which involved been on a cooling blanket with a central temperature monitor.That patient temperature reading was from a foley catheter that was placed on (b)(6).At the start of the 19l shift the temperature reading was appropriate in the 36's.Around 0000 on (b)(6), the patient temperature was elevated to 37.5 and scheduled tylenol was given.The cooling blanket was decreasing temperature appropriately and they placed ice packs on the patient to try and prevent fever.By 0200 the temperature was reading 39.5 and quickly jumped to 40 then at 0300 was 41.At 0234 the patient started having bradycardia to the 40's.Fellow was called to bedside and evaluated.Increased intracranial pressure was below 20, evd was patent, patient had appropriate blood pressure, and appropriate perfusion.They got am labs early to ensure electrolytes were stable and no drop in hemoglobin had occurred.They also flushed the foley towards the bladder with 10cc of saline to ensure patency because in report they were told that patient had issues with sediment building up.The foley temp gave no obvious signs that there was an issue because the temperature dipped by a degree and climbed back up during the flush.The temperature dipped before 0400 after going through all the other equipment, they decided to insert a rectal temp probe and double check the temperature reading because the patient heart rate had dipped into the 30's consistently.The patient¿s rectal temp was 28.5 and the cooling blanket was immediately turned off, ice packs removed, and fans turned off.Psychiatric intensive care unit fellow was notified and was present bedside.Plan initiated was to allow them to slowly warm up with blankets and not use the cooling blanket to warm them.
 
Additional Manufacturer Narrative
Upon further review, bd has determined that this mdr was reported in error as it was found to be a cascading failure of an event previously reported 1018233-2025-10810.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that patient was on the increased intracranial pressure protocol which involved been on a cooling blanket with a central temperature monitor.That patient temperature reading was from a foley catheter that was placed on (b)(6).At the start of the 19l shift the temperature reading was appropriate in the 36's.Around 0000 on (b)(6) the patient temperature was elevated to 37.5 and scheduled tylenol was given.The cooling blanket was decreasing temperature appropriately and they placed ice packs on the patient to try and prevent fever.By 0200 the temperature was reading 39.5 and quickly jumped to 40 then at 0300 was 41.At 0234 the patient started having bradycardia to the 40's.Fellow was called to bedside and evaluated.Increased intracranial pressure was below 20, evd was patent, patient had appropriate blood pressure, and appropriate perfusion.They got am labs early to ensure electrolytes were stable and no drop in hemoglobin had occurred.They also flushed the foley towards the bladder with 10cc of saline to ensure patency because in report they were told that patient had issues with sediment building up.The foley temp gave no obvious signs that there was an issue because the temperature dipped by a degree and climbed back up during the flush.The temperature dipped before 0400 after going through all the other equipment, they decided to insert a rectal temp probe and double check the temperature reading because the patient heart rate had dipped into the 30's consistently.The patient¿s rectal temp was 28.5 and the cooling blanket was immediately turned off, ice packs removed, and fans turned off.Psychiatric intensive care unit fellow was notified and was present bedside.Plan initiated was to allow them to slowly warm up with blankets and not use the cooling blanket to warm them.

Brand Name
BARDEX® LUBRI-SIL® I.C. ALL-SILICONE TEMP SENSING FOLEY CATHETER
Common Device Name
TEMPERATURE-SENSING FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23727825
Report Number1018233-2025-10811
Device Sequence Number9210955
Product Code MJC
UDI-Device Identifier00801741039898
UDI-Public(01)00801741039898(17)291231(10)NGKT3271
Combination Product (Y/N)Y
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K070582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number119312M
Device Lot NumberNGKT3271
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer12/10/2025
Initial Report FDA Received Date12/05/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown